# SDR DALA2017072505706

- Difficulty date: July 24, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 73,580 hours, 17,188 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACRID ODOR REPORTED ON RIGHT SIDE OF JET. COULDN'T DETECT ANY UNUSUAL ODORS DURING WALK THROUGH OF CABIN RIGHT SIDE ROWS 28-30.
